Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

How can i improve mental strength ?

i am having problem in quick dicision making in current situation, i give-up very easily in any situation and loose confidence , easly get dominated by second person, cant handle little complex situation, as a result i have poor perfomence in office, less importance in friends,
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear Sachin,thanks for the query,Your problem is low self esteem.You need to trust your self first then only other will respect you.Take good sleep,avoid persons who always criticize you,take help of good friends who can help you at times.Read motivational books,do Yoga and meditation which will increase your confidence.Stop listing to people,only listen your inner voice.Try to avoid taking multiple issues at times.When you are thinking of giving up,just hold little longer things will start changing.All the best.
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor